# SDR SWAA971078

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 654476114
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED B-SYSTEM HYDRAULIC FAILURE.  RETURNED TO TPA AND MADE AN UNEVENTFUL LANDING.  REPLACED ELEVATOR PCU PER BOEING M/M.
